Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 61203, 12 pages
http://dx.doi.org/10.1155/AAA/2006/61203

On the exact controllability of a nonlinear stochastic heat equation

Department of Mathematics, University of British Columbia, Vancouver, BC, Canada V6T 1Z2

Received 12 December 2004; Accepted 20 January 2005

Copyright © 2006 Bui An Ton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Ton, “Exact controllability for a semilinear wave equation with both interior and boundary controls,” to appear in Abstract and Applied Analysis, 2005. View at Zentralblatt MATH · View at MathSciNet
  2. A. Bensoussan and R. Temam, “Équations stochastiques du type Navier-Stokes,” Journal of Functional Analysis, vol. 13, no. 2, pp. 195–222, 1973 (French). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Fabre, J.-P. Puel, and E. Zuazua, “Contrôlabilité approchée de l'équation de la chaleur semi-linéaire [Approximate controllability for the semilinear heat equation],” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 315, no. 7, pp. 807–812, 1992 (French). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Lebeau and L. Robbiano, “Contrôle exact de l'équation de la chaleur [Exact control of the heat equation],” Communications in Partial Differential Equations, vol. 20, no. 1-2, pp. 335–356, 1995 (French). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. L. Russell, “A unified boundary controllability theory for hyperbolic and parabolic partial differential equations,” SIAM Studies in Applied Mathematics, vol. 52, no. 3, pp. 189–211, 1973. View at Google Scholar
  6. E. Zuazua, “Exact boundary controllability for the semilinear wave equation,” in Nonlinear Partial Differential Equations and Their Applications. Collège de France Seminar, Vol. X (Paris, 1987–1988), vol. 220 of Pitman Res. Notes Math. Ser., pp. 357–391, Longman Science Technology, Harlow, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet